MENU

You are here

Publications

Export 103 results:
Filters: First Letter Of Title is M  [Clear All Filters]
1988
Dell'Antonio G. Methods of stochastic stability and properties of the Gribov horizon in the stochastic quantization of gauge theories. Stochastic processes, physics and geompetry (Ascona and Locarno, 1988), 302, World Sci.Publishing,NJ(1990) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/817
1999
Falqui G, Magri F, Pedroni M. The method of Poisson pairs in the theory of nonlinear PDEs. In: Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Springer; 1999. Available from: http://hdl.handle.net/1963/1350
Ambrosetti A, Malchiodi A. A multiplicity result for the Yamabe problem on $S\\\\sp n$. J. Funct. Anal. 168 (1999), no. 2, 529-561 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1264
2005
Cheng J-H, Hwang JF, Malchiodi A, Yang P. Minimal surfaces in pseudohermitian geometry. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5), 4 (2005) 129-177. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4579

Pages

Sign in